# SDR AMTA200600187

- Difficulty date: March 23, 2006
- Submitted: April 3, 2006
- Operation: Air carrier
- Aircraft: N318TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 28247
- System (JASC): 4990 · APU Oil System
- Part: Filter
- Condition: Unknown
- Location: Apu Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU INOPERATIVE.  REMOVED AND REPLACED NEW LUBE AND SCAVENGE FLTR IAW MM.  RAN APU FOR 45 MINUTES IAW MM, NO DEFECT NOTED.  (K)
